# SDR UIEA2019110105828

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 49,780 hours, 12,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057734
- Part serial: 56712
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ROTARY SNUBBER FAIL (INDICATOR OUT OF LIMITS).( REMOVED AND REPLACED R1 DOOR ROTARY SNUBBER ASSY IAW AMM TASK 52-11-10-004-001 REV. 96 AND TASK 52-11-10-404-005 REV. 96. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
